# SDR UPS03840063

- Difficulty date: January 3, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RADIOGRAPHIC (X-RAY) INSPECTION DETECTED A CRACK ON THE R-1 DOOR LOWER AFT CORNER APPROX .700 INCHES IN LENGTH, STA190 APPROX AT LONG 20R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 14.
